# SDR COMA2010022450046

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 23,650 hours, 19,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 23,650 hours, 19,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB CRACKED AT CARGO DOOR TRACK ATTACH, LBL 27, FS 621.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-1541, REV B.
